Czechoslovak Mathematical Journal, first online, pp. 1-12


Admissible spaces for a first order differential equation with delayed argument

Nina A. Chernyavskaya, Lela S. Dorel, Leonid A. Shuster

Received January 31, 2018.   Published online June 5, 2019.

Abstract:  We consider the equation $-y'(x)+q(x)y(x-\varphi(x))=f(x), \quad x \in\mathbb R$, where $\varphi$ and $q$ ($q \geq1$) are positive continuous functions for all $ x\in\mathbb R $ and $f \in C(\mathbb R)$. By a solution of the equation we mean any function $y$, continuously differentiable everywhere in $\mathbb R$, which satisfies the equation for all $x \in\mathbb R$. We show that under certain additional conditions on the functions $\varphi$ and $q$, the above equation has a unique solution $y$, satisfying the inequality $ \|y'\|_{C(\mathbb R)}+\|qy\|_{C(\mathbb R)}\leq c\|f\|_{C(\mathbb R)}$, where the constant $c\in(0,\infty)$ does not depend on the choice of $f$.
Keywords:  linear differential equation; admissible pair; delayed argument
Classification MSC:  34A30, 34B05, 34B40
DOI:  10.21136/CMJ.2019.0062-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] N. V. Azbelev, S. Yu. Kultyshev, V. Z. Tsalynk: Functional Differential Equations and Variational Problems. R & C Dynamics, Moskva (2006). (In Russian.)
[2] N. Chernyavskaya, L. Shuster: Correct solvability of the Sturm-Liouville equation with delayed argument. J. Differ. Equations 261 (2016), 3247-3267. DOI 10.1016/j.jde.2016.05.027 | MR 3527629 | Zbl 1348.34118
[3] L. È. El'sgol'ts, S. B. Norkin: Introduction to the Theory of Differential Equations with Deviating Argument. Nauka, Moskva (1971). (In Russian.) MR 0352646 | Zbl 0224.34053
[4] J. K. Hale: Theory of Functional Differential Equations. Applied Mathematical Sciences 3, Springer, New York (1977). DOI 10.1007/978-1-4612-9892-2 | MR 0508721 | Zbl 0352.34001
[5] J. L. Massera, J. J. Schäffer: Linear Differential Equations and Function Spaces. Pure and Applied Mathematics 21, Academic Press, New York (1966). MR 0212324 | Zbl 0243.34107
[6] A. D. Myshkis: Linear Differential Equations with Retarded Argument. Nauka, Moskva (1972). (In Russian.) MR 0352648 | Zbl 0261.34040

Affiliations:   Nina A. Chernyavskaya, Department of Mathematics, Ben-Gurion University of the Negev, P.O. Box 653, Be'er Sheva, 841 05, Israel, e-mail: nina@math.bgu.ac.il; Lela S. Dorel, Department of Mathematics, Beit Berl College, Kfar Saba, 449 05, Israel, e-mail: lela@post.tau.ac.il; Leonid A. Shuster, Department of Mathematics, Bar-Ilan University, Ramat Gan, 529 00, Israel, e-mail: miriam@macs.biu.ac.il


 
PDF available at: